Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Is ovamid 100 safe to consume ?

I have ovamid 100, am unable to find info online!!!!! this safe,affective, side effects........???? from XXXXX is this med safe to take, small yellow round pill ........
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  833
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

Ovamid 100 is a branded form as Clomid. Or in other words it is Clomid manufactured under strictly controlled conditions. In that sense then it is safe and effective.

It may of course not be the right management for your delay in getting pregnant. Self medicating with drugs designed to stimulate ovulation may not be a good idea or right for you. You need to discuss this with a doctor.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Sun, 8 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor